MRP:Rs. 30.79 for 1 Bottle(s) (60 ml Syrup each)
Discounted Price:Rs. 30.79 (0% OFF)
1
Report Error

Composition

Acetaminophen(60ml)

SALT INFORMATION

Acetaminophen(60ml)

TYPICAL USAGE

Analgesic, Antipyretic.

SIDE EFFECTS

Nausea, allergic reactions, skin rashes, acute renal tubular necrosis

DRUG INTERACTION

Reduced absorption of cholestyramine within 1 hr of admin. Accelerated absorption with metoclopramide. Decreased effect with barbiturates, carbamazepine, hydantoins, rifampicin and sulfinpyrazone. Paracetamol may increase effect of warfarin.

MECHANISM OF ACTION

Acetaminophen exhibits analgesic action by peripheral blockage of pain impulse generation. It produces antipyresis by inhibiting the hypothalamic heat-regulating centre. Its weak anti-inflammatory activity is related to inhibition of prostaglandin synthesis in the CNS.

SUBSTITUTES

1 Substitutes
Sorted By
RelevancePrice
  • T (98plus 60ml)
    (1 Syrup in Bottle)
    Mankind Pharma
    Rs. 26/Syrup
    Syrup
    Rs. 26
    pay 4967% more per Syrup

INTERACTIONS

Can I take Biopyrin (60ml) during pregnancy?

Studies in animals have shown no risk to the fetus, however there are no sufficient studies in humans. Patients should follow the advice of the doctor regarding its use. Patients should follow the advice of the doctor regarding its use.

Can I take Biopyrin (60ml) while breastfeeding/lactation?

Possibly unsafe: Evidence from studies in breastfeeding women show that there is a definite risk of side effects to the breastfed infants. However, use of the drug in breastfeeding women is acceptable in spite of the risk to the infants, if the drug is needed in a life-threatening situation or for a serious disease for which safer drugs cannot be used or are ineffective. Patients should follow the advice of the doctor regarding its use.

Can I take Biopyrin (60ml) with alcohol?

No studies found